# SDR ABXA010616

- Difficulty date: November 28, 2001
- Submitted: November 30, 2001
- Operation: Air carrier
- Aircraft: N990AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47493
- Aircraft time: 60,469 hours, 56,981 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Panel
- Part number: 26AA191
- Condition: Defective
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON SHORT FINAL AT BHM, THE NR 9 CARGO SMOKE DETECTOR STARTED BLINKING.  NO SMOKE OBSERVED.  REPLACED THE SMOKE DETECTOR PANEL.  OPS CHECKED GOOD IAW DC-9 MM.
